# SDR CALA9801952

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 66137224
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD SIDE OF MLG BEAM WING T/E PANEL TO BEAM ATTACH LINK FITTING HAS ELONGATED BOLT HOLES.  REMOVED AND REPLACED FITTING PER SRM 51-30-1.
